# SDR 07FDEA02886

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50806
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 63 STRINGER 48R CORRODED REMOVED CORRODED AREA FABBED REPAIR PARTS (STRINGER AND COUPLING) INSTALLED REPAIR PER A310-200 SRM 53-10-14, 51-21-10, 51-23-10, AND DRAWING A53974202.
